Map & Showtimes

Tours & Presentations

Tour and presentation times are subject to change

 
Daily Program: Pamagirri Dance Show Pamagirri Dream Time Walk Army Duck Tours
9:00am      
9:30am      
10.00am     45 mins
10.30am      
11.00am   30 mins 45 mins
11.30am 30 mins    
12.00pm   30 mins 45 mins
12.30pm      
1.00pm     45 mins
1.30pm   30 mins  
2:00pm  30 mins   45 mins
2:30pm   30 mins  

Wildlife tour times vary. Please inquire at reception upon arrival.

Additional tours may be available. Inquire at reception upon arrival.